sunny days said...
I've been out of mepron for the last 4 days or so and I'm experiencing numbness and tingling in my knees for the last two nights- it's waking me up, and my constantly moving is waking my husband up. I won't be able to get my hands on more mepron until next week. I have plenty of cryptolepsis though and I'm thinking of taking that (starting with a low dose...) Any thoughts? Does this sound like babs to you? My left wrist is starting to act up again too. My left big toe is currently burning under the nail and the joint hurts....
I'm taking so many meds/supplements I find it hard to be organized with re-fills....It's a learning experience I guess. Ill remmeber to check on wht meds I need re-fills for before my next doc's appt. She's on holiday now.
Thanks for any feedback.
Since it’s mepron that you ran out of and now some symptoms are returning - it does sound like Babs is coming back.
You could try the crypto -
Next week isn’t too long of a wait tho for the mepron